# SDR DL764101305

- Difficulty date: May 5, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 32,989 hours, 7,524 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT SWITCH IN THE COCKPIT WAS FOUND BROKEN.  MX REPLACED EMERGENCY LIGHT SWITCH COVER.  SYS OPS IS NORMAL.
